# SDR QXEA2009102300838

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 20,839 hours, 15,339 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Out Of Alignment
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PDX- WHEN BRAKES APPLIED DURING TAXI, LOUD SQUEAL HEARD IN COCKPIT AND CABIN. C/W VISUAL INSPECTION AND FOUND NR 1 MAIN WHEEL DRIVE KEYS NOT ALIGNED WITH BRAKE SLOTS. REMOVED MAIN WHEEL ASSY. AND VISUALLY INSPECTED BRAKE AND WHEEL ASSYS. NO DEFECTS NOTED. REALIGNED BRAKE SLOTS AND REINSTALLED WHEEL REF TASK CARD R324101. A/C O.K. FOR SERVICE. NO PARTS REPLACED.
